I have GERD and have been on Omeprazole (40mg) for about two years now. The burning sensation in the back of my throat has returned so I decided to try an H2 Blocker, specifically Zantac (150) I must say, this drug seems to work well but there is one HUGE problem I am experiencing. Wicked anxiety / panic / brain fog. Is this something I just need to put up with until my body adapts to this drug? Any other suggestions if the Zantac needs to be tossed?
In addition to what LivinginHope said first and then I wanted to add I was on Zantac 150 for about 4 months and I had no side effects at all. I have a benign arrhythmia (PACS) and so it depends on the person and if you take it long term. I have to go back on it again. But my doctor said not to stay on it all the time. Rather, to stay on it for a while then go off and on. But, I would definitely report this to your doc.
If you can get away with not taking it all the time, that's the best thing. However, when I was looking to see about cutting back/cutting it out some years back, an ear, nose and throat specialist took a look at my throat and said definitely to continue taking it twice a day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.